# SDR AALA950503

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1402K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11353
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Lock Pin
- Condition: Needed Adjust
- Location: Lt Mlg Door Stop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD-LIT - FLT 1061 - EN ROUTE, THE LT MLG MFDU WARNING INDICATION.  CYCLED GEAR THREE TIMES DID NOT CLEAR MESSAGE.  RETURNED ORD AND LANDED OVERWEIGHT WITHOUT INCIDENT.  RIGGED LT MLG DOOR STOP LOCKING KEY AND INSTALLED NEW LOCKING CLIPS. SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  (Z)
